# SDR C2XA02IA052

- Difficulty date: March 1, 2002
- Submitted: March 8, 2002
- Operation: Air carrier
- Aircraft: N97841
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 280
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Proximity Switch
- Part number: 141FL01D3
- Condition: Misaligned
- Location: Nose Gear
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IAH - Crew reported that on approach that the nose landing gear had an unlock indication that flashed 8 to 10 times with several lound bangs. Maintenance performed an inspection of the gear and did not find any defects. The problem reoccured on flight 3604 on the same date. Maintenance adjusted the #1 nose landing gear proximity switch. The aircraft was then approved for return to service.
